SYMMETRIC POLYNOMIALS AND HOLOMORPHIC FUNCTIONS ON INFINITE DIMENSIONAL SPACESJournal: Journal of Vasyl Stefanyk Precarpathian National University (Vol.2, No. 4)
Publication Date: 2015-12-25
Authors : I.V. Chernega;
Page : 23-49
Keywords : polynomials and analytic functions on Banach spaces; symmetric polynomials; spectra of algebras.;
A survey of general results about spectra of uniform algebras of symmetric holomorphic functions and algebras of symmetric analytic functions of bounded type on Banach spaces is given.
Other Latest Articles
Last modified: 2016-01-04 23:45:46